# SDR SIMA200630902

- Difficulty date: November 2, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SLATS FAIL CAUTION ON APPROACH, FLAPS OPERATED NORMALLY.  TROUBLESHOT SYSTEM IAW FAULT ISOLATION MANUAL TASK 27-81-00 AND TASK 27-81-09.  PERFORMED FLAP/SLAT OPERATIONAL CHECK IAW 27-50-00.  COUND NOT DUPLICATE DISCREPANCY.  RETURNED AIRCRAFT TO SERVICE.  (M)
